# SDR LS1R99102

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 369H8407
- Condition: Cracked
- Location: Heater
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED BLACK SOOT ON CUSTOMER BLEED LINE TO HEATER.  FOUND AIR LEAKING OUT BRAID LINE AREA.  REMOVED AND REPLACED.  FOUND MATERIAL CRACKS ON FLEX PART OF LINE.  (X)
